Journal of Spectral Theory


Previous issue  | Next issue  | Most recent Issue | All Issues | JST summary
Volume 4, Issue 3, 2014
Metadata
 

Localization for quasiperiodic Schrödinger operators with multivariable Gevrey potential functions
Silvius Klein
pp. 431–484
Abstract | Full-Text PDF (1285 KB) | Metadata

Dirichlet eigenvalues of cones in the small aperture limit
Thomas Ourmières-Bonafos
pp. 485–513
Abstract | Full-Text PDF (842 KB) | Metadata

Resonance asymptotics for Schrödinger operators on hyperbolic space
David Borthwick and Catherine Crompton
pp. 515–567
Abstract | Full-Text PDF (509 KB) | Metadata

Spectral properties of Schrödinger operators on superconducting surfaces
Mahadevan Ganesh and Ty Thompson
pp. 569–612
Abstract | Full-Text PDF (370 KB) | Metadata

A Remark on the Mourre theory for two body Schrödinger operators
Shu Nakamura
pp. 613–619
Abstract | Full-Text PDF (96 KB) | Metadata

Complex $\Gamma$-convergence and magnetic Dirichlet Laplacian in bounded thin tubes
Roxana Bedoya, César R. de Oliveira and Alessandra A. Verri
pp. 621–642
Abstract | Full-Text PDF (212 KB) | Metadata